Title

Multiple solutions of a boundary value problem on an unbounded domain

Document Type

Article

Publication Date

2006

Publication Source

Dynamic Systems and Applications

Inclusive pages

53-63

ISBN/ISSN

1056-2176

Document Version

Postprint

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

15

Volume

15

Issue

1

Peer Reviewed

yes

This document is currently not available here.


Share

COinS